MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens (LAL)

RxSight, Inc. Light Adjustable Lens (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Diplopia/Double Vision (4802)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal) was explanted from the right eye due to binocular and monocular diplopia after completion of light treatments.Following cataract surgery and the onset of symptoms, the patient was diagnosed with alternating exotropia (no improvement with prism) and described as a monofixator after reporting feeling as though their eyes were "crossing" while driving.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference#: (b)(4).

Brand Name
Light Adjustable Lens (LAL)
Common Device Name
Light Adjustable Lens (LAL)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50159649
Report Number3012712027-2026-00359
Device Sequence Number21105248
Product Code PZK
UDI-Device Identifier00818806020678
UDI-Public(01)00818806020678(11)251227(17)281130
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-009633
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale